Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
177 Doctors are Online

What are symptoms of hay fever induced asthma ?

i have tight upper body feelings. slightly numb and slowed movements, extreme sleepiness and blurred vision with tight chest during the day, sometimes breathless and Doc says I have hay fever induced asthma , take the medication but no change, I cant focus at work nor drive,nor sit in a room for too long, the feeling of tiredness is overwhelming,I have to constantly eat but dont put weight on and I have frequent heartburn. what do you think is happening?thanks.
Asked On : Fri, 8 Jul 2011
Answers:  1 Views:  221
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
  User's Response
Welcome to HealthcareMagic.
Your symptoms denote to various problems but not a single diagnosis.
With these symptoms , you should rule out muscle disorder like Myasthenia , thyroid disorder , and Peptic acid disease.
I advise you to visit your Physician and get thoroughly evaluated for these conditions.It is advisable for you to visit Endocrinologist for better evaluation.
Hope I answered your question.If you need more information feel free to mail me.
Take care
Answered: Fri, 8 Jul 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor